I threw up shortly after taking my Atripila
Apr 11, 2011
I have the flu and threw up approx. 10 minutes after taking my pill. I didnt' throw up a lot so I'm not sure if my pill came back up or not. Should I take another one?
Response from Dr. Young
Sorry to hear that you have the flu.
Usually, unless you see the pill in your vomit (icky, no doubt), there's no need to re-dose. I'd avoid taking a second pill at this point.
Get well soon, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Itchy Rash After Touching Urine Sign Of HIV AIDS
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
- How Long Before Symptoms Of Std Show Up?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.